Two case studies of hypothermia induced by an increased dosage of zotepine in a combination therapy

Kao Ching Chen, Yen Kuang Yang, Po See Chen, Tzung Lieh Yeh, Ming Jen Yang

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

The purpose of the present paper was to remind physicians that hypothermia is a possible side-effect of combining zotepine, valproate, and benzodiazepine. Two cases of hypothermia occurred after combining the use of zotepine, valproate, and benzodiazepine. The valproate was under therapeutic blood level when zotepine dosage was raised to 200 mg/day, and hypothermia occurred. The dosage of zotepine might constitute a positive correlation with hypothermia. The combination of zotepine, valproate or benzodiazepine may cause hypothermia as a side-effect.

Original languageEnglish
Pages (from-to)369-371
Number of pages3
JournalPsychiatry and Clinical Neurosciences
Volume57
Issue number4
DOIs
Publication statusPublished - 2003 Aug

All Science Journal Classification (ASJC) codes

  • Neuroscience(all)
  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health

Fingerprint Dive into the research topics of 'Two case studies of hypothermia induced by an increased dosage of zotepine in a combination therapy'. Together they form a unique fingerprint.

Cite this